Skip to main content
Article
Preserving Regular Tournaments and Term Rank-1
Linear Algebra and its Applications
  • LeRoy B. Beasley, Utah State University
  • David E. Brown, Utah State University
  • Alexander E. Guterman, Moscow State University, Moscow, Russia
Document Type
Article
Publisher
Elsevier
Publication Date
1-1-2009
DOI
10.1016/j.laa.2009.03.046
Abstract

We investigate linear operators which map certain types of tournaments to themselves. To this end we also characterize term rank-1 preservers on the set of matrices whose associated digraphs are simple loopless directed graphs, and find that this set of operators is more diverse than might be expected.

Citation Information
Beasley, L. B., D.E. Brown and S. Guterman, Preserving Regular Tournaments and Term Rank-1, Linear Algebra and its Applications Issues 5 - 7, (2009) 926 - 936.